# SDR SWAA2021123051094

- Difficulty date: December 7, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#17-186 FWD PIT RH-2 CAP STRIP CORRODED ; / [01] REMOVED. CORROSION FROM R/H -2 CAP STRIP. IAW SRM 51-10-02-OG-0; [02] MEASURED AND VERIFIED MATERIAL LOSS USING AAR TOOL # 1714 DUE 10/11/22 FOUND OUT OF LIMITS DUE NO LIMITS REFERENCE FOUND. ORIG. T OF CAPSTRIP 0.063 ; R/H-2 LOSS 0.003' ;REMINING 0.060'; [03] VERIFIED ITEMS 1 AND 2; [04] OK TO TREAT AND PRIME CAPSTRIP; [05] ''PERFORMED EA 21-125-03696. REF. FAULT TTG8Q009PPN9''; [06] ALL WORK C/W AUDIT C/W
